# SDR SIMA20130223001

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 22,538 hours, 19,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4126 THE CREW REPORTED LAV SMOKE ON EICAS, RAN CHECKLIST, LIGHT ON AFTER FLIGHT ATTENDANT TEST.  LIGHT OUT ABOUT 2 MIN LATE ON BASE FOR RETURN LANDING.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AIR CYCLE MACHINE AND HEAT EXCHANGER REF NRWC 685-ORD-01248.  THE AIRCRAFT WAS RETURNED TO SERVICE.
